MolluscaBase source details
Bonomolo, G.; Gori, S.; Renda, W. (2024). Another twisted malacological riddle: Chauvetia elongata Nordsieck & García-Talavera, 1979 (Gastropoda, Buccinoidea, Chauvetiidae). Iberus. 42(2): 185-199.
491920
10.5281/zenodo.13731955 [view]
Bonomolo, G.; Gori, S.; Renda, W.
2024
Another twisted malacological riddle: <i>Chauvetia elongata</i> Nordsieck & García-Talavera, 1979 (Gastropoda, Buccinoidea, Chauvetiidae)
Iberus
42(2): 185-199
Publication
Available for editors
[request]

Chauvetia elongata F. Nordsieck & García-Talavera, 1979 (subsequent type designation)